Emptying a Paradox of Ground

Woods, J (2018) Emptying a Paradox of Ground. Journal of Philosophical Logic, 47 (4). pp. 631-648. ISSN 0022-3611

Abstract

Metadata

Authors/Creators:
  • Woods, J
Copyright, Publisher and Additional Information: (c) 2017, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Grounding; Paradoxes of ground; Irreflexibility
Dates:
  • Published: August 2018
  • Accepted: 4 April 2017
  • Published (online): 10 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Mar 2017 11:02
Last Modified: 26 Jul 2018 12:28
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10992-017-9442-1

Share / Export

Statistics